Követés
Hamzeh Agahi
Hamzeh Agahi
E-mail megerősítve itt: nit.ac.ir
Cím
Hivatkozott rá
Hivatkozott rá
Év
General Minkowski type inequalities for Sugeno integrals
H Agahi, R Mesiar, Y Ouyang
Fuzzy Sets and Systems 161 (5), 708-715, 2010
992010
Hölder and Minkowski type inequalities for pseudo-integral
H Agahi, Y Ouyang, R Mesiar, E Pap, M ©trboja
Applied Mathematics and Computation 217 (21), 8630-8639, 2011
702011
Chebyshev type inequalities for pseudo-integrals
H Agahi, R Mesiar, Y Ouyang
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 2737-2743, 2010
652010
An inequality related to Minkowski type for Sugeno integrals
Y Ouyang, R Mesiar, H Agahi
Information Sciences 180 (14), 2793-2801, 2010
622010
New general extensions of Chebyshev type inequalities for Sugeno integrals
H Agahi, R Mesiar, Y Ouyang
International Journal of Approximate Reasoning 51 (1), 135-140, 2009
602009
Berwald type inequality for Sugeno integral
H Agahi, R Mesiar, Y Ouyang, E Pap, M ©trboja
Applied Mathematics and Computation 217 (8), 4100-4108, 2010
522010
General Chebyshev type inequalities for universal integral
H Agahi, R Mesiar, Y Ouyang, E Pap, M Strboja
Information Sciences 187, 171-178, 2012
382012
On some advanced type inequalities for Sugeno integral and T-(S-) evaluators
H Agahi, R Mesiar, Y Ouyang
Information Sciences 190, 64-75, 2012
252012
General Barnes–Godunova–Levin type inequalities for Sugeno integral
H Agahi, H Román-Flores, A Flores-Franulič
Information Sciences 181 (6), 1072-1079, 2011
252011
A Minkowski type inequality for fuzzy integrals
H Agahi, MA Yaghoobi
Journal of Uncertain Systems 4 (3), 187-194, 2010
242010
On pseudo-fractional integral inequalities related to Hermite–Hadamard type
M Hosseini, A Babakhani, H Agahi, SH Rasouli
Soft Computing 20 (7), 2521-2529, 2016
202016
Pseudo-fractional integral inequality of Chebyshev type
H Agahi, A Babakhani, R Mesiar
Information Sciences 301, 161-168, 2015
172015
Maximum mutual information and Tsallis entropy for unsupervised segmentation of tree leaves in natural scenes
N Nikbakhsh, Y Baleghi, H Agahi
Computers and electronics in Agriculture 162, 440-449, 2019
162019
On fractional stochastic inequalities related to Hermite–Hadamard and Jensen types for convex stochastic processes
H Agahi, A Babakhani
Aequationes mathematicae 90 (5), 1035-1043, 2016
162016
On Stolarsky inequality for Sugeno and Choquet integrals
H Agahi, R Mesiar, Y Ouyang, E Pap, M Strboja
Information Sciences 266, 134-139, 2013
152013
Further development of Chebyshev type inequalities for Sugeno integrals and T-(S-) evaluators
H Agahi, R Mesiar, Y Ouyang
Kybernetika 46 (1), 83-95, 2010
152010
Generalized expectation with general kernels on g-semirings and its applications
H Agahi, R Mesiar, A Babakhani
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
142017
A novel approach for unsupervised image segmentation fusion of plant leaves based on G-mutual information
N Nikbakhsh, Y Baleghi, H Agahi
Machine Vision and Applications 32 (1), 1-12, 2021
122021
On pseudo-Mittag-Leffler functions and applications
H Agahi, M Alipour
Fuzzy Sets and Systems 327, 21-30, 2017
112017
General Hardy type inequality for seminormed fuzzy integrals
H Agahi, MA Yaghoobi
Applied Mathematics and Computation 216 (7), 1972-1977, 2010
112010
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20